Xu, Guangbo individual record
Assistant Professor
education and training
selected publications
Academic Articles17
  • Tian, G., & Xu, G. (2020). Virtual cycles of gauged Witten equation. Journal für die reine und angewandte Mathematik (Crelles Journal). 2021(771), 1-64.
    doi badge
  • Tian, G., & Xu, G. (2019). A Wall-Crossing Formula and the Invariance of GLSM Correlation Functions. Peking Mathematical Journal. 3(2), 235-291.
    doi badge
  • Venugopalan, S., & Xu, G. (2018). Local model for moduli space of affine vortices. International Journal of Mathematics. 29(03), 1850020-1850020.
    doi badge
  • Wu, W., & Xu, G. (2017). Gauged Floer Homology and Spectral Invariants. INTERNATIONAL MATHEMATICS RESEARCH NOTICES.
    doi badge
  • Wang, D., & Xu, G. (2016). Compactness in the adiabatic limit of disk vortices. Mathematische Zeitschrift. 287(1-2), 405-459.
    doi badge
recent teaching activities
First Name
Last Name